# SDR 96ZZZX5494

- Difficulty date: September 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7734E
- Make and model: Cessna 150
- Aircraft serial: 17534
- System (JASC): 5540 · Rudder Structure
- Part: Spar Attach
- Condition: Cracked
- Location: Rud Spar
- Part time: 5,827 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER BOTTOM SPAR ATTACHMENT TO RUDDER HORN, HAIR LINE CRACKED AT RIVETS DUE TO IMPROPER FIT AT SPAR AND RIB ASSY.  (REPAIR REINFORCMENT PREVIOUSLY INSTALLED) AND IT CRACKED ALSO.
